# SDR SWAA2022021537622

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H Z-ANGLE STA 500E PLUS 10 TO STA 500H HAS CORROSION AS MARKED. / FWD CARGO RH 'Z' ANGLE STA 500E+10 TO 500H HAS CORROSION BLENDED CORROSION AND FOUND BLENDS AT 500E+10 TO BE OUT OF LIMITS ORIG .040' REMOVED .005' REMAINING .035' IAW SRM 53-00-53-1A-2 BLENDS FROM 500F-500H FOUND TO BE IN LIMITS ORIG .040' REMOVED .003' REMAINING .037' IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED 'Z' ANGLE FROM 500A 500E+10 IAW SRM 51-40-02-0G-0 AND IAW SRM 53-00-53-2R-5
